# SDR SWAA2024080919395

- Difficulty date: July 29, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8702L
- Make and model: Boeing 737-8
- Aircraft serial: 36989
- Aircraft time: 12,343 hours, 5,864 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT #114-029. PANEL 193B DELAMINATED ON UNDERNEATH SIDE.<[01] REPAIRED PANEL 193B UNDERNEATH SIDE IAW SRM 51-70-04-2R-6; SRM 51-70-04-2R-0 REPAIR GENERAL AND AMM 51-21-99-300-801.;[02] VERIFIED ITEM 1  AUDIT C/W
